MathSciNet Relay Station
MathSciNet bibliographic data
MR1660422 (99k:46031) 46C99 (15A30 46L05 47D25)
Molnár, Lajos An algebraic approach to Wigner's unitary-antiunitary theorem. J. Austral. Math. Soc. Ser. A 65 (1998), no. 3, 354–369.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement